# SDR SWAA118000

- Difficulty date: November 16, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 35,429 hours, 20,648 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Part number: 442355
- Part serial: CW1731
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK/DECLARED EMERGENCY  - COMPRESSOR STALL SUSPECTED ON NR 1 ENGINE DURING CLIMBOUT 11,000FT WITH THRUST LEVERS STABILIZED NO ABNORMAL INDICATOINS AFTER INITIAL STALL.  REMOVED AND REPLACED NR 1 ENG HMU PER MM.
